MathSciNet Relay Station
MathSciNet bibliographic data
MR592141 54H20 (28D20)
Cuntz, Joachim; Krieger, Wolfgang Topological Markov chains with dicyclic dimension groups. J. Reine Angew. Math. 320 (1980), 44–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement